# SDR SWAA2023030697209

- Difficulty date: January 31, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727A+6; BS 727B+14; BS 727D+8; BS 727D+14; BS 727E+6; BS 747+7.<[01] VERIFIED APPLICABILITY SRM 53-60-53-0I-2 IDENTIFICATION 2 AND SRM 53-00-53-1A-2 ALLOWABLE DAMAGE;[02] PARTIAL STEP 1 TO 6;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] THIS TASK CARD WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD # TTG8Q00HKEP;[05] THIS TASK CARD WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD # TTG8Q00HKEPC;[06] VERIFIED FLOOR TO SIDEWALL REWORK WILL BE ACCOMPLISHED ON FAULT# TTG8Q00HKEPC. VERIFIED THE MEASUREMENT TABLE.
